Spectral properties of nonself-adjoint nonlocal boundary-value problems for the operator of differentiation of even order
AbstractWe study spectral properties of an essentially nonself-adjoint problem generated by nonlocal multipoint conditions for the operator of differentiation of order 2n and analyze the cases of regular and irregular Birkhoff boundary conditions. A system of root functions of the problem and elements of biorthogonal systems are constructed. We also establish sufficient conditions under which these systems are complete and form a Riesz basis under certain additional assumptions.
How to Cite
BaranetskijY. O., KalenyukP. I., and KolyasaL. I. “Spectral Properties of Nonself-Adjoint nonlocal boundary-Value Problems for the Operator of Differentiation of Even Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 6, June 2018, pp. 739-51, http://umj.imath.kiev.ua/index.php/umj/article/view/1592.